# SDR REXA2018102400988

- Difficulty date: September 25, 2018
- Submitted: October 24, 2018
- Operation: Air carrier
- Aircraft: N176PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15176
- Aircraft time: 25,294 hours, 17,752 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH690334041
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION: CORROSION ON SIDE SEAT RAILS IN SECTIONS [ FS= 572 TO FS= 661+16, PROJECTION STR 15L ] [ FS= 572 TO FS= 661+16, PROJECTION STR 15R ] [ FS= 661+16 TO FS= 661+90, PROJECTION STR 15L ] [ FS= 661+16 TO 672, PROJECTION STR 15R ] AT PAX CABIN. (CPAX) (TCI: 53 COMPLETE: SUMMARY OF NRC 00135 LEVEL CORROSION 2 : NEW SEAT SEAT RAILS IN SECTIONS [ FS= 572 TO FS= 661+16, PROJECTION STR 15L ] [ FS= 572 TO FS= 661+16, PROJECTION STR 15R ] [ FS= 661+16 TO FS= 661+90, PROJECTION STR 15L ] [ FS= 661+16 TO 672, PROJECTION STR 15R ] AT PAX CABIN WERE REPLACED PER SRM 51-41-02 AND AMM 53-00-49-400-801 PAR 4 (A) (B).
